ID 110
Author
Kohda, Atsuhito Department of Applied Mathematics Faculty of Engineering The University of Tokushima KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
We consider a relative minimizer of the H-system where H is not necessarily a constant. It is known now that for H in a neighborhood of some appropriate constant H_0, there exists a relative minimizer X__- of the functional E_H. In this paper, we show some properties of a relative minimizer X__-, especially that there exists some neighborhood U of X__- outside of which every critical value is greater than that of X__-.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
29
Start Page
23
End Page
32
Sort Key
23
Published Date
1996-02-20
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology